MathSciNet Relay Station
MathSciNet bibliographic data
MR240608 46.35 (42.00)
Lloyd, S. P. On the $L\sb{2}$ space of a Banach limit. Proc. Amer. Math. Soc. 20 1969 429–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement